# SDR ASAA2017080921599

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,456 hours, 11,725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FWD CARGO FIRE TEST WOULD NOT ILLUMINATE. TRIED LOOP A AND B WITH SAME RESULT.  ACFT GROUNDED. RESET CARGO FIRE FWD DETECTION A & B CIRCUIT BREAKER IAW AMM 20-60-00. PERFORMED CARGO TEST, NO FAULTS. SYSTEM OPS NORMAL.
